# SDR SWIA201232016

- Difficulty date: October 19, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N936SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7726
- Aircraft time: 26,020 hours, 22,160 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bypass Valve
- Condition: Failed
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SELECTED GEAR DOWN AND RECEIVED GEAR DISAGREE MESSAGE.  MAIN GEAR SHOWING UP AND NOSE GEAR DOWN.  (FLT 6362)  REPLACED THE MLG RUNAROUND BYPASS VALVE, MLG SELECTOR VALVE, RIGHT MLG UPLOCK ASSEMBLY IAW AMM.  P/N: 750004000-003 S/N OFF: 1110A, P/N OFF: 750005000 S/N OFF:  0180, P/N: 17051-101 S/N OFF: CWDD2150-02.
